Alert archive / Texas / Flash Flood Warnings in 2008
Flash Flood Warning 6, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at Jul 24, 2008, 3:21 AM CDT for Kleberg County, Nueces County, Texas. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 24, 2008, 3:21 AM CDT (08:21 UTC)
- Expired
- Jul 24, 2008, 5:29 AM CDT
- In force
- 2 hr
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Kleberg County, TX, Nueces County, TX
The radar
The Corpus Christi radar (KCRP), 29 km from the middle of the area, began a volume at 08:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 24, 4:50 AM CDT | FLASH FLOOD | Chapman Ranch, TX | FM 70 AT HIGHWAY 286 IN CHAPMAN RANCH IS BARRICADED DUE TO FLOODED ROADWAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 89 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 8.4 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 488 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 732 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KCRP 240824
FFWCRP
TXC273-355-241115-
/O.NEW.KCRP.FF.W.0006.080724T0821Z-080724T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
321 AM CDT THU JUL 24 2008
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN KLEBERG COUNTY IN SOUTH TEXAS
NUECES COUNTY IN SOUTH TEXAS
* UNTIL 615 AM CDT
* AT 317 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
DOPPLER RADAR ESTIMATED RAINFALL RATES OF 1 TO 2 INCHES PER HOUR
WITH THE HEAVIEST SHOWERS...AND MANY OF THESE SHOWERS AND
THUNDERSTORMS WILL MOVE OVER THE SAME LOCATIONS WHERE HEAVY
RAINFALL WAS RECEIVED YESTERDAY. ADDITIONAL RAINFALL AMOUNTS OF 2
TO 3 INCHES ARE LIKELY OVER SOME LOCATIONS.
* SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE
WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE
FLOODING TO OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLOODING
INCLUDE...CORPUS CHRISTI...ROBSTOWN...BAY AREA MEDICAL CENTER...
CHAPMAN RANCH...CHRISTUS SPOHN HOSPITAL SOUTH...COLE PARK...CORPUS
CHRISTI COUNTRY CLUB...CORPUS CHRISTI DEL MAR EAST CAMPUS...CORPUS
CHRISTI DEL MAR WEST CAMPUS...CORPUS CHRISTI INTERNATIONAL
AIRPORT...CORPUS CHRISTI NORTH BEACH AND DOWNTOWN CORPUS CHRISTI.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 2744 9735 2762 9725 2764 9727 2756 9733
2732 9741 2731 9741 2730 9753 2736 9751
2731 9756 2734 9765 2788 9779 2787 9759
2783 9748 2784 9739 2775 9737 2770 9725
2765 9725 2765 9719 2728 9736 2728 9739
$$
GW2 follow-up statements
000
WGUS74 KCRP 240958
FFSCRP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
455 AM CDT THU JUL 24 2008
TXC273-355-241115-
/O.CON.KCRP.FF.W.0006.000000T0000Z-080724T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KLEBERG-NUECES-
INCLUDING THE CITIES OF...CORPUS CHRISTI...ROBSTOWN
455 AM CDT THU JUL 24 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 AM CDT FOR
EASTERN KLEBERG AND EASTERN NUECES COUNTIES...
AT 452 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLOODING IN
CHAPMAN RANCH AT THE INTERSECTION OF FM 70 AND HIGHWAY 286. ROADWAYS
ARE BARRICADED.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ROBSTOWN...FLOUR BLUFF...CORPUS CHRISTI AND CHAPMAN RANCH
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 AM CDT THURSDAY MORNING
FOR CENTRAL TEXAS.
LAT...LON 2744 9735 2762 9725 2764 9727 2756 9733
2732 9741 2731 9741 2730 9753 2736 9751
2731 9756 2734 9765 2788 9779 2787 9759
2783 9748 2784 9739 2775 9737 2770 9725
2765 9725 2765 9719 2728 9736 2728 9739
$$
TM000
WGUS74 KCRP 241029
FFSCRP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
528 AM CDT THU JUL 24 2008
TXC273-355-241038-
/O.CAN.KCRP.FF.W.0006.000000T0000Z-080724T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KLEBERG-NUECES-
INCLUDING THE CITIES OF...CORPUS CHRISTI...ROBSTOWN
528 AM CDT THU JUL 24 2008
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EASTERN KLEBERG AND
EASTERN NUECES COUNTIES...
RAIN BANDS FROM DOLLY THAT WERE PRODUCING HEAVY RAINFALL OVER THE
WARNED AREA HAVE EXITED THE SOUTHERN COASTAL BEND. THEREFORE...THE
FLASH FLOOD WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 AM CDT THURSDAY MORNING
FOR CENTRAL TEXAS.
LAT...LON 2744 9735 2762 9725 2764 9727 2756 9733
2732 9741 2731 9741 2730 9753 2736 9751
2731 9756 2734 9765 2788 9779 2787 9759
2783 9748 2784 9739 2775 9737 2770 9725
2765 9725 2765 9719 2728 9736 2728 9739
$$
TMWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 23, 10:07 PM CDT, 5 hours 14 minutes earlier.
Area forecast discussion, Jul 23, 10:07 PM CDT, 5 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1007 PM CDT WED JUL 23 2008
.UPDATE...DOLLY NOW GRADUALLY WEAKENING AS IT PROCEEDS INLAND.
TORNADO WATCH IN EFFECT OVERNIGHT...BUT MAIN FOCUS NOW TURNS TO
RAINFALL POTENTIAL. AREA OF PRIME FOCUS IS WEBB COUNTY BASED ON
VERY SLOW MOVEMENT OF DOLLY AND PROJECTED PATH PUTTING WEBB COUNTY
IN AREAS OF SIGNIFICANT RAINFALL FOR EXTENDED PERIODS. HAVE
FRESHENED FLOOD WATCH TO HIGHLIGHT THIS AREA...SEE THAT PRODUCT
FOR DETAILS.
TROPICAL STORM WARNING NORTH OF PORT ARANSAS HAS BEEN
DISCONTINUED...SO THIS WILL BE REFLECTED IN THE EVENING MARINE
FORECASTS AS WELL...BEING REPLACED BY A SMALL CRAFT ADVISORY
THROUGH THE DAY ON THURSDAY AS CONDITIONS VERY GRADUALLY IMPROVE.
&&
.PREV DISCUSSION... /ISSUED 652 PM CDT WED JUL 23 2008/
AVIATION...
NOT THE BEST TIME TO FLY IN OR OUT OF SOUTH TEXAS FOR THE NEXT 24
HOURS...ALTHOUGH CONDITIONS ARE EXPECTED TO IMPROVE SLIGHTLY OVER
THE EASTERN PORTIONS OF THE TERMINAL AREAS ON THURSDAY AFTERNOON.
GENERALLY HAVE SHRA IN THE TERMINALS THROUGH THE PERIOD...AS
EXPECT SOME LIGHT RAIN TO BE IN THE AREA FOR MOST OF THE TIME
PERIODS. GENERALLY...FORECAST PERIODS IN THE TERMINALS WERE
DICTATED BY CHANGES IN THE WIND SPEEDS (TROPICAL STORM GUSTS) AND
DIRECTIONS...BUT ALSO WITH SOME CHANGES IN CIGS. CIGS SHOULD
MAINLY BE MVFR OVER MOST LOCATIONS DURING THE TIME FRAME...EXCEPT
NOT INITIALLY AT KLRD AND KVCT WHERE CIGS WILL GO TO MVFR LATER
TONIGHT. HAVE MENTIONED TSRA IN THE TAFS (TEMPO)...MAINLY FOR THE
EVENING PERIODS (TIL 04Z/05Z)...AND MAINLY AFTER SUNRISE THURSDAY.
SEE INDIVIDUAL TAFS FOR DETAILS.
PREV DISCUSSION... /ISSUED 430 PM CDT WED JUL 23 2008/
SHORT TERM (TONIGHT THROUGH THURSDAY)...HURRICANE DOLLY MADE
LANDFALL NEAR PORT MANSFIELD TEXAS A COUPLE OF HOURS AGO AND IS
NOW PROGRESSING WEST-NORTHWESTWARD AT AROUND 8 MPH THROUGH DEEP
SOUTH TEXAS. RAIN BANDS CONTINUE TO SWEEP ACROSS THE FORECAST AREA
BRINGING HEAVY RAIN, GUSTY WINDS AND WEAK TORNADOES. LOCAL TORNADO
THREAT WILL GRADUALLY DIMINISH THROUGHOUT THE EVENING HOURS WITH
THE LOSS OF DAYTIME HEATING. HURRICANE FORCE WINDS NEVER DID
MATERIALIZE ACROSS THE FORECAST AREA TODAY, AND NOW THAT DOLLY IS
ONSHORE, ALL PARTIES HAVE AGREED TO DOWNGRADE OUR HURRICANE
WARNINGS TO TROPICAL STORM WARNINGS. BIGGEST THREAT REMAINS HEAVY
RAINS. CONTINUED FLOOD WATCH FOR THE SOUTHERN TIER OF COUNTIES AS
THE NAM/WRF AND GFS SHOW THE DEGRADED CENTER OF DOLLY MAKING ITS
WAY TO LAREDO BY THURSDAY AFTERNOON. THUS FAR, MAXIMUM RAINFALL
TOTALS NEAR 5 INCHES ALONG THE COASTAL BEND HAVE NOT CREATED
FLOODING ISSUES, INSTEAD HAVE JUST BEEN BENEFICIAL AT REDUCING
DROUGHT CONDITIONS. OTHERWISE, FLASH FLOOD GUIDANCE REMAINS NEAR 3
TO 4 INCHES FOR OUR SOUTHWESTERN COUNTIES, WHICH MAY BE REACHED OR
EXCEEDED OVER THE NEXT 24 HOURS. TEMPS TO REMAIN BELOW NORMAL THE
NEXT 24 HOURS.
LONG-TERM (THURSDAY NIGHT THROUGH WEDNESDAY)...REMNANTS OF DOLLY
WILL GRADUALLY MOVE NORTHWEST ALONG THE RIO GRANDE THURSDAY NIGHT
WITH PRECIP CHANCES GRADUALLY DIMINISHING FROM EAST TO WEST AFTER
MIDNIGHT. DEPENDING ON THE SPEED OF THE TRACK...DOLLY COULD CONTINUE
TO PLAGUE RESIDENTS ALONG THE RIO GRANDE WILL FLOODING...ESPECIALLY
THE CITY OF LAREDO. MODELS HAVE BEEN TRENDING A LITTLE SLOWER WITH
DOLLY EXITING THE REGION. IF THIS VERIFIES...RAINFALL/FLOODING WILL
PERSIST ACROSS THE WESTERN BRUSH COUNTRY LONGER THAN ANTICIPATED.
FOR NOW WILL FORECAST LIKELY POPS FOR WEBB AND LASALLE COUNTIES
THURSDAY NIGHT TAPERING OFF TO SLIGHT CHANCE POPS BY FRIDAY MORNING.
LINGERING MOISTURE/INSTABILITY MAY LEAD TO SEA BREEZE CONVECTION
ACROSS THE INLAND SECTIONS OF THE COASTAL BEND FRIDAY AFTERNOON. A
GRADUAL DRYING/WARMING TREND WILL ENSUE THIS WEEKEND INTO THE FIRST
HALF OF NEXT WEEK AS A MID/UPR RIDGE BUILDS INTO SOUTH TEXAS.
MARINE...WAVE HEIGHTS NEAR 22 FEET AT BOUY 42020 AND AROUND 17
FEET AT BOUY 42019. TROPICAL STORM CONDITIONS TO CONTINUE
OVERNIGHT THEN BEGIN SUBSIDING LATE THURSDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 78 85 79 90 76 / 100 100 40 10 10
VICTORIA 76 86 77 91 74 / 100 80 30 20 10
LAREDO 77 84 77 94 78 / 100 100 60 20 10
ALICE 77 85 77 92 75 / 100 100 50 20 10
ROCKPORT 79 85 80 89 79 / 100 90 30 10 10
COTULLA 76 85 74 91 74 / 100 100 60 20 10
KINGSVILLE 78 85 79 91 76 / 100 100 40 10 10
NAVY CORPUS 80 85 81 88 78 / 100 90 40 10 10
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...TROPICAL STORM WARNING FOR THE FOLLOWING ZONES: KLEBERG...
NUECES...SAN PATRICIO.
FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR THE FOLLOWING ZONES:
DUVAL...JIM WELLS...KLEBERG...NUECES...SAN PATRICIO.
FLOOD WATCH THROUGH LATE THURSDAY NIGHT FOR THE FOLLOWING ZONES:
WEBB.
TROPICAL STORM WIND WARNING UNTIL MIDNIGHT CDT TONIGHT FOR THE
FOLLOWING ZONES: DUVAL...JIM WELLS.
GM...SMALL CRAFT ADVISORY UNTIL 4 PM CDT THURSDAY FOR THE FOLLOWING
ZONES: BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
OCONNOR...COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP
CHANNEL OUT 20 NM...WATERS PORT ARANSAS TO MATAGORDA SHIP
CHANNEL 20 TO 60 NM.
TROPICAL STORM WARNING FOR THE FOLLOWING ZONES: BAYS AND
WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS...BAYS AND
WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR...COASTAL
WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM...COASTAL
WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM...
WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM...WATERS PORT
ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM.
&&
JV/71...SHORT TERM
GW/86...LONG TERM
MB/87...TROPICAL/HLSHazardous weather outlook, Jul 23, 6:27 AM CDT, 20 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 627 AM CDT WED JUL 23 2008 GMZ230-235-250-255-270-275-TXZ229>234-239>247-241130- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR- COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM- WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 627 AM CDT WED JUL 23 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT HURRICANE DOLLY WILL PUSH ASHORE NORTH OF PORT ISABEL THIS AFTERNOON. DOLLY MAY BECOME A CATEGORY TWO HURRICANE BEFORE MAKING LANDFALL. A HURRICANE WARNING REMAINS IN EFFECT BETWEEN BAFFIN BAY AND CORPUS CHRISTI AND OUT OVER THE WATERS FOR 60 MILES. A TROPICAL STORM WARNING REMAINS IN EFFECT BETWEEN CORPUS CHRISTI AND PORT OCONNOR AND OUT OVER THE WATERS FOR 60 MILES. A TROPICAL STORM WIND WARNING REMAINS IN EFFECT FOR JIM WELLS AND DUVAL COUNTIES THROUGH MIDNIGHT. A TORNADO WATCH REMAINS IN EFFECT THIS MORNING FOR NUECES AND KLEBERG COUNTIES. A FLOOD WATCH HAS BEEN ISSUED FOR THE SOUTHERN HALF OF SOUTH TEXAS...MAINLY SOUTH OF A LAREDO TO CORPUS CHRISTI LINE THROUGH THURSDAY. RAINFALL AMOUNTS BETWEEN 3 TO 6 INCHES WITH ISOLATED AMOUNTS UP TO 8 INCHES WILL BE POSSIBLE. A STORM SURGE UP TO 3 FEET WILL BE POSSIBLE ALONG PORTIONS OF PADRE ISLAND. BEACH EROSION FROM HIGH TIDAL LEVELS AND BATTERING WAVES WILL OCCUR THROUGH THIS EVENING. STRONG WINDS AND HEAVY RAIN FROM ASSOCIATED SQUALLS AND RAIN BANDS WILL CONTINUE THROUGH TONIGHT ACROSS MOST OF SOUTH TEXAS AS DOLLY TRACKS ACROSS DEEP SOUTH TEXAS. VERY HIGH SEAS WILL ALSO LINGER TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FLOOD WATCH WILL REMAIN IN EFFECT THROUGH THURSDAY DUE TO LINGERING TROPICAL MOISTURE ASSOCIATED WITH DOLLY. WINDS AND SEAS WILL DIMINISH THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. MB/TE
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 2:19 AM CDT | Special Marine Warning | CRP | 41 min | |
| Jul 24, 5:15 AM CDT | Inland Tropical Storm Warning | CRP | Duval, Jim Wells, Webb | 5 hr |
| Jul 24, 6:45 AM CDT | Flash Flood Warning | CRP | Nueces, San Patricio | 2 hr |
| Jul 24, 10:32 AM CDT | Flash Flood Warning | CRP | Webb | 3 hr |
| Jul 24, 10:51 AM CDT | Inland Tropical Storm Warning | CRP | Duval, Webb | 3 hr |
| Jul 24, 11:01 AM CDT | Wind Advisory | CRP | Bee, Jim Wells, Kleberg, La Salle, Live Oak, McMullen and 2 more | 5 hr |
| Jul 24, 11:46 AM CDT | Coastal Flood Statement | CRP | Aransas, Calhoun, Kleberg, Nueces, Refugio, San Patricio | 16 hr |
| Jul 24, 12:39 PM CDT | Flash Flood Warning | CRP | Bee, Live Oak | 116 min |
| Jul 24, 12:54 PM CDT | Flash Flood Warning | CRP | Jim Wells, Kleberg, Nueces, San Patricio | 102 min |
| Jul 24, 4:34 PM CDT | Areal Flood Advisory | CRP | Bee, Live Oak | 116 min |
Nearby
Flash Flood Warnings in Texas, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.